| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vicm5_12.6, -6.50 diopter implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted and later replaced with a shorter length lens due to sizing.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.